Ibuleve Gel 5% 100g | Anti-inflammatory Pain Relief
Ibuleve Gel is an anti-inflammatory pain killing clear gel, containing ibuprofen, it reduces swelling and inflammation and is ideal for backache, rheumatic and muscular pain, sprains and strains.
Ibuleve Gel is an anti-inflammatory pain killing gel applied to and absorbed through the skin.
Ibuleve is used for the treatment of backache, rheumatic and muscular pain, sprains and strains. Ibuleve Gelreduces swelling and inflammation and also provides pain relief in common arthritic conditions.
Ibuleve contains ibuprofen and is recommended for use for adults, the elderly and children over the age of 12 years.
A colourless, fragrance-free gel, containing the active ingredient Ibuprofen (5.0% w/w) and also contains industrial methylated spirits, carbomers, propylene glycol, diethylamine and purified water.
- Adults: Apply a thin layer of gel over the affected area up to 3 times daily.
- Children:Not to be used under 12 years. For further instructions see the patient information leaflet
Should not be used during pregnancy or breast feeding.
Free standard UK Delivery on all orders over £40